| Model Number |
611.105.01S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device has not been reported as explanted.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2018, before the patient discharge from the hospital, the patient found to have a deep vein thrombosis (dvt) in the left leg.When the patient got home, the patient developed some sort of unknown rash over all of the body and was found to have four (4) small pulmonary emboli even though he has been asymptomatic.Overall, the patient is in a good place postoperatively and is doing well.The patient also has neurovascular intact distally (nvid) and gait with antalgia during physical examination.The patient underwent a knee arthroplasty revision on (b)(6) 2018 due to pain of hip joint prosthesis and replace it with a sterile cerclage cable with crimp 1.77 mm cobalt-chrome alloy.Concomitant devices reported: non synthes device cement bone simplex (part 6191-1-010, lot rmy203, quantity 2), non synthes device adapter knee femur (part 960781, lot hz0266, quantity 1), non synthes device adapter knee bolt sigma (part 961784, lot hz3680, quantity 1), non synthes device universal femoral sleeve (part 129453246, lot 656290, quantity 1), non synthes device femur non-porous revision left (part 960082, lot hp0323, quantity 1), non synthes device distal augment pcf (part 960869, lot 711856, quantity 1), non synthes device distal augment pcf (part 960869, lot dt6cd4, quantity 1), non synthes device stem fluted universal (part 86-7442, lot 512776, quantity 1), non synthes device insert tibial rp tc3 sz (part 962345, lot hn1012, quantity 1).This report is for a cerclage cable.This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Part 611.105.01s, lot p297195: release to warehouse date: january 18, 2018.Expiration date: october 31, 2022.Supplier: rti surgical.No non-conformance reports (ncrs) were generated during production.Review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Report source updated as this complaint will not be deemed as a legal complaint since there is no legal claim against the synthes device being reported.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The implant was not returned and instead will be do based on the supplied image.The images were reviewed and the complaint condition for adverse event could not be confirmed as the image(s) showed no issues with the product.As the implant was not returned an as received, dimensional, material or drawing reviews are not applicable.A device history review could not be performed as the lot number could not be determined from the supplied images.No definitive root cause was able to be determined as the circumstances surrounding the event are unknown.During the investigation no unidentified product design/manufacturing issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.